# SDR REXA2017042500546

- Difficulty date: April 25, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 25,587 hours, 24,637 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT WHEN SELECTED UP.  ANTI-SKID INBOARD AND PARKING BRAKE SOV CAUTION MESSAGES, WHILE THE GEAR HANDLE WAS UP. GEAR DISAGREE MASTER WARNING DID NOT GO OFF.  R & R LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01. OPS CHECKED GOOD.
